Announcement

Collapse
No announcement yet.

side effects from Elmiron??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • waterflow
    replied
    I tried taking it 3 different times and each time I had an awful headache.

    Leave a comment:


  • mom_in_ma
    replied
    It does sound like elmiron might be the culprit.

    I had headaches during the first week or so of taking the elmiron, but then the headaches went away. I'm not sure if it was elmiron itself that was causing them or the stress of ic and the fear of the new med. Anyway, I've been on it for three weeks now and so far, so good. Can't say it's helping all that much yet, but at least I'm no longer have nausea or the headaches.

    Leave a comment:


  • irishnan3
    replied
    I also had a terrible time with elmiron. Severe headaches and nose bleeds also. I had to stop taking it could hardly function between dealing with my bladder pain and the Elmiron Pain. I have been reading more and more people are having the same reactions to Elmiron. I would stop if I were you. Especially if you haven't really seen any good results from the Elmiron.
    Good Luck....

    Leave a comment:


  • sandyz
    replied
    I went off the elmiron for 3 days and no headaches. Today I went back on and tonite I have the headache back. Also, I got another mild nose bleed. This diffently has to be causing this in my case. I`ll be seeing my doctor in a few weeks, not sure what I`m going to do till then.

    Leave a comment:


  • vm
    replied
    I've also heard others mention headaches and nosebleeds.

    Leave a comment:


  • mom_in_ma
    replied
    I was on it a week and found that I developed a 'lump in my throat' feeling. So, I went off of it for a couple of days and am trying it again. I think it's allergies rather than the meds that have been causing that problem because I still had that feeling when off of the meds and the pollen is going gangbusters here.

    That said, headaches have been noted as a side affect and I've heard others have some bleeding problems.

    Leave a comment:


  • sandyz
    replied
    wondering about the elmiron,

    Hi,

    I take the elmiron too and have been wondering about it causing my daily headaches. I am going to experiment a little a skip them for a day or two and see what happens. As for nose bleeds, I get them sometimes too. I have had a lite beer a few times and each time a got a nose bleed. I suppose both the alcohol and the elmiron thinned the blood.

    Will see if others have any trouble with elmiron side-effects.

    Leave a comment:


  • mardomi
    started a topic side effects from Elmiron??

    side effects from Elmiron??

    Hi all,

    This is my 4th month on medication, and I've been getting daily headaches and bloody noses for about 2 weeks now. My urologist thinks it's the Elmiron, so I'm gonna decrease the dose to 1 pill per day, as opposed to 3/day. Has anyone else experienced these side effects?

    Thanks!
    Dominique

    current medications:
    Elmiron
    Effexor
    Vesicare
    Prelief
    Urocit
Working...
X